MAUDE Adverse Event Report: MICROLINE SURGICAL RENEW HANDPIECE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL RENEW HANDPIECE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3904
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Handle created an electric arc injuring the patient during a vaginal operation.

Brand Name
RENEW HANDPIECE, 34CM, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key16461271
Report Number1223422-2022-00016
Device Sequence Number20461661
Product Code GEI
UDI-Device Identifier00811099010548
UDI-Public00811099010548
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3904
Device Catalogue Number3904
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale